# SDR IXKA9600069

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector Pin
- Condition: Bent
- Location: Nr 2 Start Valve
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

MCO/ATL - FLT 8 - IN-FLIGHT, ENGINE START VALVE NR 2 ILLUMINATED IN-FLIGHT.  SHUT DOWN NR 2 ENGINE.  LIGHT EXTINGUISHED.  FOUND PIN AT NR 2 START VALVE CONNECTOR BENT.  STRAIGHTENED PIN, SECURED CONNECTOR, RUN UP AND OPS CHECK OK PER MM 80-11-11.  (X)
